Immuno-epidemiology of a population structured by immune status: a mathematical study of waning immunity and immune system boosting

Barbarossa, Maria Vittoria, Röst, Gergely: Immuno-epidemiology of a population structured by immune status: a mathematical study of waning immunity and immune system boosting.
JOURNAL OF MATHEMATICAL BIOLOGY, 71 (6-7). pp. 1737-1770. ISSN 0303-6812 (2015)

[img]
Preview
Text
Rost2015JMathBiolBarbarossa.pdf - Published Version

Download (640kB) | Preview
Item Type: Article
Journal or Publication Title: JOURNAL OF MATHEMATICAL BIOLOGY
Date: 2015
Volume: 71
Number: 6-7
Page Range: pp. 1737-1770
ISSN: 0303-6812
Publisher: Springer
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 2869290
DOI id: https://doi.org/10.1007/s00285-015-0880-5
Date Deposited: 2018. Jan. 17. 10:12
Last Modified: 2020. Mar. 25. 16:52
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/12728
Web of Science® Times Cited: 17 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year